# SDR SWAA2020021241330

- Difficulty date: February 2, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 75,347 hours, 44,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A8130
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE, R/H FACE OF INTERCOSTAL AFT CORRODED AT BS. 847, RBL 6.  / R&R INTERCOSTAL IAW SRM, AMM, & DWG.
